# SDR SWIA2024062100511

- Difficulty date: May 11, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA LOWER CLIPS COMMON TO FS338.963 FRAME/FORMER AND LOWER "C" CHANNEL CORRODED     (C-CHECK RO 6/19/2024)    REMOVED AND REPLACED 2EA LOWER CLIPS COMMON TO FS 338.963, FRAME/FORMER AND LOWER "C" CHANNEL, REF., DWR 601R31702, REV. N, CRJ 700, SRM 51-42-06-001-001-A01, REV. 38. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
